MathSciNet Relay Station
MathSciNet bibliographic data
MR1901496 (2003c:53023) 53A45 (58A14)
Cantarella, Jason; DeTurck, Dennis; Gluck, Herman Vector calculus and the topology of domains in 3-space. Amer. Math. Monthly 109 (2002), no. 5, 409–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement